# SDR AALA20120602005

- Difficulty date: May 18, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FOR 39 RIGHT BETWEEN STATIONS 1285 TO 1307 ON INBOARD SIDE HAS SHIM STOCK THAT IS CORRODED UNDER FLANGE.  INSTALLED NEW SHIM WET PER SRM 53-00-03-1A.
